# SDR DALA2017100307271

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 68,465 hours, 13,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK, R1 AND L4 EXT EMER LTS INOP. CLEANED CORROSION FROM LAMP HOLDERS. LT OPN NML ON TEST.
